PROMOTING ACCESS TO AFRICAN RESEARCH

Browse Title Index

Log in or Register to get access to full text downloads.

Remember me or Register


 
Issue Title
 
Vol 19 (2011) On The Dynamic Analysis of Non-Uniform Beams With Non-Linear Winkler Foundation Abstract
IO Abiala, JA Gbadeyan
 
Vol 9 (2005) On the dynamic buckling load of spherical shells trapped by a harmonically slowly varying load Abstract
AM Ette
 
Vol 9 (2005) On the dynamic buckling of a lightly damped elastic cubic model structure modulated by sinusoidally slowly varying load Abstract
AM Ette
 
Vol 9 (2005) On the dynamic buckling of a weakly damped nonlinear elastic model system under a slowly varying explicitly time dependent load Abstract
AM Ette
 
Vol 10 (2006) On the dynamic buckling of lightly damped cylindrical shells modulated by a periodic load Abstract
AM Ette
 
Vol 8 (2004) On the dynamic buckling of stochastically imperfect finite cylindrical shells under step loading Abstract
A M Ette
 
Vol 10 (2006) On the dynamic Stability of a quadratic-cubic elastic model structure pressurized by a slowly varying load Abstract
AM Ette
 
Vol 18 (2011) On The Effect of Affinity Hemodialysis on HIV/AIDS Abstract
MO Aborode, RO Ayeni
 
Vol 8 (2004) On the effect of temperature dependent thermal conductivity on temperature rise of biologic tissues during microwave heating Abstract
E A Adebile
 
Vol 11 (2007) On the effects of wave steepness on higher order Stokes waves Abstract
B S Oyetunde
 
Vol 11 (2007) On the equivalence of Picard, Mann and Ishikawa iterations for a class of quasi-contractive operators Abstract
JO Olaleru
 
Vol 16 (2010) On The Existence and Uniqueness of Wealth Dynamics and Derivation of Optimal Portfolio-Consumption Strategies For an Investor Abstract
IC Nkeki, CR Nwozo
 
Vol 10 (2006) On the existence and uniqueness result for a two-step reactive-diffusive equation with variable pre-exponential factor Abstract
PO Olanrewaju, RO Ayeni, AO Ajala, O Adebimpe, AO Ajayi
 
Vol 18 (2011) On the Existence of a Solution to the Optimal Economic Growth in an Aggregative Closed Economy Abstract
EO Oyatoye, MA Ibiejugba
 
Vol 11 (2007) On the existence of continuous selections of solution and reachable sets of quantum stochastic differential inclusions Abstract
E O Ayoola
 
Vol 12 (2008) On the existence of global optimization solution on abstract spaces Abstract
IA Osinuga
 
Vol 16 (2010) On The Existence Of The Infinite Volume Quantum Stochastic Dynamics Abstract
Y Ibrahim, AA Tijjani, AI Onyeozili
 
Vol 8 (2004) On the existence of weak solutions of quantum stochastic differential equations Abstract
E O Ayoola, A W Gbolagade
 
Vol 17 (2010) On The Extensive Form Of N-Person Cooperative Games Abstract
SN Udeh
 
Vol 17 (2010) On The Flow of Maxwell Fluid Between Two Walls Induced By A Constantly Accelerating Plate Abstract
AR Hassan, RO Ayeni
 
Vol 10 (2006) On the fluctuating filtrate Abstract
O O Odusote, O O Odusote
 
Vol 15 (2009) On the group structure and root system of SLn over a field Abstract
H Praise Adeyemo
 
Vol 11 (2007) On the impact of wave-current on Stokes waves Abstract
BS Oyetunde, EO Okeke
 
Vol 16 (2010) On the influence of buoyancy and suction/injection In Heat and Mass transfer problems Abstract
PO Olanrewaju, OT Lamidi
 
Vol 8 (2004) On the kinetics of martensite formation in a duplex stainless steel Abstract
O U Osuoji
 
Vol 18 (2011) On The Left Tail-End Probabilities and the Probability Generating Function Abstract
JN Igabari, EC Nduka
 
Vol 14 (2009) On the multiplicity effect of an m-fold moving point load on the dynamic response of an Euler beam resting on a Kelvin foundation Abstract
YM Aiyesimi
 
Vol 14 (2009) On the non-linear wave in an undisturbed wave field Abstract
IO Ejinkonye
 
Vol 11 (2007) On the number of cyclic quotients of some Abelian p-Groups Abstract
M Enioluwafe
 
Vol 8 (2004) On the numerical solution of the Gross–Pitaevskii equation Abstract
J A Laoye, M A Liadi, R K Odunaike
 
Vol 16 (2010) On the Payoff Valuations of Investment Strategies: A Case of Multiple Investment Companies Abstract
IC Nkeki, CR Nwozo
 
Vol 10 (2006) On the possibility of multiplicity of temperature fields in a microwave heating cancer therapy Abstract
RO Ayeni, AM Okedoye, EA Adebile
 
Vol 12 (2008) On the precise order of unit groups of burnside rings of some finite Abelian groups Abstract
M Enioluwafe
 
Vol 14 (2009) On the property of solutions to a system of equations modelling thermal explosion in combustible dusty gas containing fuel droplets with Arrhenius Power-law Model Abstract
KS Adegbie
 
Vol 20 (2012) On The Relative Controllability Perturbation of Nonlinear Functional Differential Systems with Implicit Derivative Abstract
VA Iheagwam
 
Vol 20, No 1 (2012) On The Relative Controllability Perturbation of Nonlinear Functional Differential Systems with Implicit Derivative. Abstract
VA Iheagwam
 
Vol 16 (2010) On the stability criteria for prey-predator generalized model Abstract
EA Bakare, RO Ayeni
 
Vol 17 (2010) On The Stability of Collinear Points In The Photogravitational Elliptic Restricted Three-Body Problem. Abstract
J Singh, A Umar
 
Vol 11 (2007) On the static buckling of an externally pressurized finite circular cylindrical shell Abstract
AM Ette, JU Onwuchekwa
 
Vol 14 (2009) On the statistical properties of the non-linear water waves Abstract
IO Ejinkonye
 
Vol 10 (2006) On the steady state temperature profiles of biological tissues during microwave heating. Abstract
FA Adebile, BN Akintewe
 
Vol 17 (2010) On The Structure of The Inverse of a Linear Constant Multivariable System Abstract
EC Obinabo, DE Okene
 
Vol 10 (2006) On the successive coefficients of certain Univalent functions Abstract
KO Babalola
 
Vol 12 (2008) On the Tau method for a class of non-overdetermined second order differential equations Abstract
RB Adeniyi, IM Aliyu
 
Vol 12 (2008) On the Tau method for certain over-determined first order differential equations Abstract
RB Adeniyi, EO Adungbola
 
Vol 16 (2010) On The Theory Of Filtration At A Decreasing Rate Abstract
AO Celestina, RO Ayeni
 
Vol 8 (2004) On the theory of pre-p-nil-rings Abstract
A O Oduwale
 
Vol 9 (2005) On the Transverse motions under heavy loads of thin beams with variable prestress Abstract
B Omolofe, B Omolofe
 
Vol 17 (2010) On The Travelling Wave Solution For An SEIR Epidemic Disease Model. Abstract
OO Olowu, DU Okounghae
 
Vol 12 (2008) On the wave equations of shallow water with rough bottom topography Abstract
GCE Mbah
 
651 - 700 of 985 Items << < 9 10 11 12 13 14 15 16 17 18 > >> 


ISSN: 1116-4336
AJOL African Journals Online